# SDR MUIA2011016001

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N942AC
- Make and model: Cessna 208B
- Aircraft serial: 208B5202
- Aircraft time: 5,851 hours
- System (JASC): 3160 · Central Display
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED VARIOUS G1000 AVIONICS ISSUES SUCH AS HEADING MISCOMPARE, INTERMITTENT CHIP DETECTOR, COMMS X-ING OUT WITH NO LOSS OF FUNCTIONALITY AND FUEL QUANTITY INDICATORS X-ING OUT DURING CRUISE. UPON ARRIVAL AT DESTINATION, ALL INDICATIONS WERE NORMAL. MAINTENANCE REMOVED PFD 1, PFD 2, MFD, GIA63W 1, GIA63W 2, AND GEA71. INSPECTED ALL PINS AND PLUGS AND REINSTALLED ALL COMPONENTS IN ORIGINAL POSITIONS. POWERED UP G1000 AVIONICS SYSTEM WITH NO FAULTS FOUND AND NO PREVIOUS INDICATIONS NOTED PRESENT. SUBSEQUENT FLIGHTS WERE UNEVENTFUL.
